# SDR SWAA2022012052172

- Difficulty date: December 10, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500B AND STR26L FWD CARGO COMPARTMENT ; 2021-558087 / [01] REPLACED ANGLE CLIP AND FASTENERS LOCATED BS500B AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 143A7505 REV. B. LARGE OF CRACK IS: 0.100?. TOOL USED: CALIPER; P/N :700-113-10; S/N:0016656. DUE DATE: 11/MAY/22. SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED ANGLE CLIP AND FASTENERS LOCATED BS500B AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 143A7505 REV. B. LENGTH OF CRACK IS: 0.100?. TOOL USED: CALIPER; P/N :700-113-10; S/N:0016656. DUE DATE: 11/MAY/22.  RII ACCOMPLISHED   SEE INDIVIDUAL SIGN OFF BELOW.
